# SDR DALA2023121510309

- Difficulty date: December 12, 2023
- Submitted: December 15, 2023
- Operation: Air carrier
- Aircraft: N692DL
- Make and model: Boeing 757232
- Aircraft serial: 29724
- Aircraft time: 75,221 hours, 31,988 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 692 RIGHT WING REAR EXTERIOR EMERGENCY LIGHT OUT. CORRECTIVE ACTION: REPLAMPED, T/S RT WING AFT LAMP PER WDM 33-51-13. 5456FOUND PLUG D54458 AND D5456 DISCONNECTED, RECONNECTED PLUGS. R/R PWR SPPLY M10568 PER B757 MM 33-51. INSTLD LIGHT ASSY. OP CK GOOD. (4271848)
